# SDR SWAA2015082443072

- Difficulty date: August 21, 2015
- Submitted: August 25, 2015
- Operation: Air carrier
- Aircraft: N362SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26573
- Aircraft time: 74,094 hours, 61,755 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Circuit Card
- Part number: 806002
- Part serial: 154919
- Condition: Faulty
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON APPROACH WHEN LANDING GEAR SELECTED DOWN, LT MLG INDICATED RED & NO GREEN CYCLED GEAR ALL GREEN INDICATIONS.  R & R LANDING GEAR LOGIC CARD IAW MM.
